# SDR HNAA0000076

- Difficulty date: November 5, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N985HA
- Make and model: Dhav DHC8201
- Aircraft serial: 479
- Aircraft time: 3,389 hours, 3,871 cycles
- Engine: Pwa PW123
- Engine time: 10,650 hours, 12,997 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 324485317
- Part serial: C31170V
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 3,389 hours, 3,871 cycles
- Component: Fuel Pump, Lucas
- Component part number: 5008269H
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE SHUTDOWN SHORTLY AFTER TAKEOFF.  AIRCRAFT RETURNED TO THE FIELD.  REPLACED MFC AND FUEL PUMP.  ALSO FOUND LOOSE B-NUT ON FLOW DIVIDER.  TIGHTENED B-NUT.
